Interior Hölder estimates for solutions of Schrödinger equations and the regularity of nodal sets
Journées équations aux dérivées partielles (1994), article no. 13, 9 p.
@article{JEDP_1994____A13_0,
     author = {Hoffmann-Ostenhof, Maria and Hoffmann-Ostenhof, Thomas and Nadirashvili, Nikolai},
     title = {Interior H\"older estimates for solutions of Schr\"odinger equations and the regularity of nodal sets},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1994},
     zbl = {0948.35501},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1994____A13_0}
}
Hoffmann-Ostenhof, M.; Hoffmann-Ostenhof, T.; Nadirashvili, N. Interior Hölder estimates for solutions of Schrödinger equations and the regularity of nodal sets. Journées équations aux dérivées partielles (1994), article  no. 13, 9 p. http://www.numdam.org/item/JEDP_1994____A13_0/

[A] G. Alessandrini, Singular solutions and the determination of conductivity by boundary measurements, J. Diff. Equ. 84 (1990), 252-272. | MR 91e:35210 | Zbl 0778.35109

[AS] M. Aizenman, B. Simon, Brownian motion and Harnack inequality for Schrödinger operators, Commun. Pure Appl. Math. 35 (1982), 209-273. | MR 84a:35062 | Zbl 0459.60069

[B] L. Bers, Local behaviour of solutions of general linear elliptic equations, Commun. Pure Appl. Math. 8 (1955), 473-496. | MR 17,743a | Zbl 0066.08101

[CF] L. A. Caffarelli, A. Friedman, Partial regularity of the zero-set of solutions of linear and superlinear elliptic equations, J. Differential Equations 60 (1985), 420-433. | MR 87e:35006 | Zbl 0593.35047

[CM] S. Chanillo, B. Muckenhoupt, Nodal geometry on Riemannian manifolds, J. Diff. geometry 34 (1991), 85-71. | MR 92f:58183 | Zbl 0727.58048

[D] R.-T. Dong, Nodal sets of eigenfunctions on Riemann surfaces, J. Diff. Geometry 36 (1992), 493-506. | MR 93h:58159 | Zbl 0776.53024

[DF] H. Donelly, Ch. Fefferman, Nodal sets of eigenfunctions on Riemannian manifolds, Invent. math. 93 (1988), 161-183. | MR 89m:58207 | Zbl 0659.58047

[GT] D. Gilbarg, N.S. Trudinger, Elliptic partial differential equations 2nd ed., Springer, Berlin, 1983. | Zbl 0562.35001

[HO2] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, Local properties of solutions of Schrödinger equations, Commun. PDE 17 (1992), 491-522. | MR 93d:35033 | Zbl 0783.35054

[HO2N] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, N. Nadirashvili, Regularity of the nodal sets of solutions to Schrödinger equations, Math. Results in Quantum Mechanics, Int. Conf. in Blossin, Germany, May 17-21 1993, Ed. by M. Demuth, P. Exner, H. Neidhardt, V. Zagrebnov, p.19-25, Operator Theory:Advances and Applications, Vol. 70, Birkhäuser, Basel, 1994. | Zbl 0817.35019

[HO2N1] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, N. Nadirashvili, Interior Hölder estimates for solutions of Schrödinger equations and the regularity of nodal sets, to be submitted (1994).

[HO2S1] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, H. Stremnitzer, electronic wavefunctions near coalescence points, Phys. Rev. Letters 68 (1992), 3857-3860.

[HO2a] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof, On the local behaviour of nodes of solutions of Schrödinger equations in dimension ≥ 3, Commun. PDE 15 (1990), 435-451. | MR 91f:35086 | Zbl 0725.35005

[HS] R. Hardt, L. Simon, Nodal sets for solutions of elliptic equations, J. Diff. Geometry 30 (1989), 505-522. | MR 90m:58031 | Zbl 0692.35005

[K] T. Kato, Schrödinger operators with singular potentials, Is. J. Math. 13 (1973), 135-148. | MR 48 #12155 | Zbl 0246.35025

[Ke] C. Kenig, Restriction theorems, Carleman estimates, uniform Sobolev inequalities and their application, Lecture Notes in Mathematics 1384 (1989), 69-89. | MR 90m:35016 | Zbl 0685.35003

[KS] P. Kröger, K.-Th. Sturm, Hölder continuity of normalized solutions of the Schrödinger equation, (to appear) Math. Ann. (1994).

[R] L. Robbiano, Sur les zeros des solutions d'inequalités differentielles elliptiques, Commun. PDE 12 (1987), 903-919. | MR 88e:35014 | Zbl 0654.35036

[S] B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. 7 (1982), 447-526. | MR 86b:81001a | Zbl 0524.35002

[Sa] E. Sawyer, Unique continuation for Schrödinger operators in dimension three or less, Ann. Inst. Fourier (Grenobles) 33 (1984), 189-200. | Numdam | Zbl 0535.35007